# SDR CA140804007

- Difficulty date: July 24, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Propjt 200A
- Engine: Pwc PW306A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE FLIGHT, SMOKE IN THE CABIN WAS OBSERVED. THE AIRCRAFT DIVERTED, WHERE THE PROBLEM WAS ISOLATED TO ONE OF THE ENGINES DURING POST-FLIGHT INSPECTION. OIL WAS NOTED IN THE CABIN BLEED PORTS. ADDITIONAL TROUBLESHOOTING WILL CONTINUE TO DETERMINE ENGINE SERVICEABILITY.  WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND PROVIDE INFORMATION THROUGH SUBSEQUENT SERVICE DIFFICULTY REVIEW MEETING AND SUPPORTING DOCUMENTS OR OTHER AGREED UPON COMMUNICATIONS.
